MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG TIGHT CURVE QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG TIGHT CURVE QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG TIGHT CURVE QUICKPASS LASSO
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a shoulder instability surgery it was difficult to deliver the suture with the lasso.2 products with the same batch/lot (ar-6068-90t/4247152361) were tried.No part of the devices broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged quickpass lasso, ar-6068-90t, batch 4247152361, was received for evaluation.Visual inspection noted no issues with the device.Functional testing was performed by using the thumbwheel to retract and deploy the nitinol loop; the device functioned as intended.No problems were identified during evaluation.The complaint allegation is not confirmed.Refer to the attached investigation photos.

Brand Name
90 DEG TIGHT CURVE QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23541693
Report Number1220246-2025-05058
Device Sequence Number13205364
Product Code LXH
UDI-Device Identifier00888867038974
UDI-Public(01)00888867038974(11)240901(17)290831(10)4247152361
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90 DEG TIGHT CURVE QUICKPASS LASSO
Device Catalogue NumberAR-6068-90T
Device Lot Number4247152361
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown